Power series inequalities via a refinement of the Schwarz inequality

Full text for this resource is not available from the Research Repository.

Ibrahim, Alawiah and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2012) Power series inequalities via a refinement of the Schwarz inequality. Integral Transforms and Special Functions, 23 (10). pp. 769-781. ISSN 1065-2469 (print) 1476-8291 (online)

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/23298
DOI https://doi.org/10.1080/10652469.2011.632377
Official URL http://www.tandfonline.com/doi/abs/10.1080/1065246...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Current > Division/Research > College of Science and Engineering
Keywords ResPubID25662, power series, Schwarz inequality, complex functions, polylogarithm, inequalities
Citations in Scopus 5 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login